Jia-Li zhang
Title
Cited by
Cited by
Year
Exponential-sum-approximation technique for variable-order time-fractional diffusion equations
JL Zhang, ZW Fang, HW Sun
Journal of Applied Mathematics and Computing, 1-25, 2021
12021
Error estimate on the tanh meshes for the time fractional diffusion equation
J Zhang, J Huang, K Wang, X Wang
Numerical Methods for Partial Differential Equations 37 (3), 2046-2066, 2021
2021
Fast second-order evaluation for variable-order Caputo fractional derivative with applications to fractional sub-diffusion equations
J Zhang, Z Fang, H Sun
arXiv preprint arXiv:2102.02960, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–3